# SDR SWAA2014042227296

- Difficulty date: April 13, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5930760
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER ANGLE CRACKED AT BS 1050, LONGERON 26L.  R & R ANGLE IAW SRM & DWG.
